I use to take Celexa (an SSRI) for depression but it made me gain a lot of weight so I stopped. I was on it for years. I just realized that only a little while after I stopped taking it is when my back started hurting. I know that Tramadol has seratonin in it and it's a pain killer. Celexa also has seratonin. I am wondering if I have had an injured back for a long time but not known it because of the Celexa. Just something I was curious about. If anyone knows about this stuff I would really be interested. Thanks!
Ggin - I once had a Dr Rx me Lexapro for 'generalized anxiety disorder' (which I don't think I have -- I may get anxiety attacks every once in awhile, but it doesn't happen daily) -- this, not 5 minutes after I told them I was WD'ing from Vicodin, and using Tramadol to help with my pain, and reduce WDs.
I probably found 5 websites (rx.com - webmd - etc...) that listed a potential for severe reactions between the two medications -- and yea, seratonin syndrome is what it was - thanks for jogging my foggy memory. :)
Jeff -- sneezing was normally done for me by the end of day 2-3 -- but this last time, I sneezed for 2 weeks, pretty bad - I blamed allergies while at work. I still sneeze daily, but probably no more than 6ish times (my body never seems to be satisfied sneezing only once -- it insists to do two in a row all the time heh).
Interesting...I'm taking tramadol for my back pain (50mg 3x/day) and also take zoloft and klonipin, occcasionally. Thanks for that info. I hope to be off the tramadol in another couple weeks, but I think I'll call the doctor. Oh, he also gave me soma which turns me into a zombie when combined with tramadol.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.